# SDR A6WA2019101546927

- Difficulty date: October 13, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 35,388 hours, 34,319 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: 601R32208156
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128 RBL 18 POST OUTBOARD IS CRACKED IN THE RADIUS AT THE BOTTOM PASSED ONE RIVET.     REPAIRED FS 409+128 RBL 18 OUTBOARD POST IAW REO 601R-53-41-056 REV F
